# SDR AJC2005F00010

- Difficulty date: July 27, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N706CR
- Make and model: Lear 60LEAR
- Aircraft serial: 168
- Engine: Pwa PW305
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Failed
- Location: Rt Mlg
- Part time: 754 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, 3 GREEN GEAR LIGHTS ILLUMINATED AND INNER GEAR DOORS OPEN RED LIGHT REMAINED (ON).  CREW CYCLED LANDING GEAR TO NO AVAIL, EXECUTED TOWER FLY BY FOR CONFIRMATION AND WAS INSTRUCTED TO RETURN, WHERE ANOTHER ATC TOWER FLY BY WAS MADE AND LANDED UNEVENTFULLY.  MAINTENANCE DETERMINED THAT THE RT MAIN GEAR DOWNLOCK SWITCH TO BE DEFECTIVE.  REPLACED SAME, PERFORMED LANDING GEAR RETRACTION AND EXTENSION IAW MM.  SYSTEM SERVICED, CHECKED SATISFACTORY, AND AIRCRAFT RETURNED TO SERVICE.  (K)
